THC Risks and Overdose 

Over the past few decades, the average THC content of cannabis has increased as well as the potency or strength of the cannabis being used today.

Stronger strains of marijuana may increase your exposure to THC and the risk of adverse side effects.

Ingesting THC as an edible or concentrate can also increase the chances of an overdose. While you cannot die from a THC overdose, it can cause some unpleasant symptoms.

Severe side effects such as dizziness, hallucinations, and, in rare cases, an extreme psychotic reaction may result from ingesting THC and may lead some to seek treatment at a hospital emergency room.

Psychotic symptoms resulting from an overdose of THC generally last for a short duration. However, some cases of overdose have been known to last for several days.

Signs of THC overdose include:

Dizziness
Increased heart rate
Shortness of breath
Turning pale
Anxiety or paranoia
Hallucinations
Vomiting
Inability to move
Disorientation
Trembling